# SDR VJ9800653

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL BS 727 S27L WL 148.5 THERE IS A BULGED AREA IN THE FUSELAGE SKIN OUTER SURFACE.  REMOVED THE CORROSION. FABRICATED AND INSTALLED REPAIR IAW B737 SRM 53-30-3, 51-10-2 AND MM 51-20-11.  ACCEPTABLE FOR RETURN TO SERVICE PER AIRTRAN RES 982110.
